T Nation

First Time on Tren Ace

My source and i homebrewed it, and i have been taken 75mg EOD for about 2 weeks now along with Sustanon 250mg every week.

And i gotta tell you, i am not feeling ANY side effects at all, no insomnia, aggression, night sweats, nightmares, nothin. Everyone was trying to scare me out if it saying its “hardcore stuff and it kicks your ass” well i think i am kickin trens ass cause i dont feel a damn thing.

Its actually kind of pissing me off cause i am actually hoping for side effects. To show that its working, the only thing i can think of is me being tired more. But thats about it.

Any thoughts?

you should inject the acetate ester everyday. 37.5mg/day is not a high dose, you shouldn’t be having heavy sides at that dose.

Cant comment on tren, but that seems a low dose of sustanon, how mant times a week are you injecting that?

Just once, cause im just trying to keep libido up. But im gettin worried about the tren man, i mean am i just lucky and dont get any side effects? Have u ever heard of anyone NOT getting any side effects from fina?

anyone?

have you gained any weight these past two weeks?

sustanon has a fast acting ester in it’s blend and tren ace is a very fast acting ester so you probably should have gained some weight by now.

Imo you should bump your dose of test to 400-500mg and shoot sust EOD at least…then shoot the tren ED and lower the dose to get your desired amount of tren per week. By shooting tren ace ED and sust EOD you will have much more stable blood levels imo.

I believe in the 2:1 ratio of test/tren or test/deca, etc.

So if running 500mg wk testosterone 250-300mg week trenbolone should be more than enough.

keep in mind your only two weeks in. I never got insomnia but my appetite was killed after 3-4 wks and I started getting night sweats then.

those doseages I described should be more than enough for your avg dood unless your trying to be a pro bodybuilder or something and even then those doses would probably yield results unless you’ve been using for years by now.

all imo of course.

Yes i know, well yes i have put on 4-5 lbs. But im just not feelin the side effects from tren and believe it or not I WANT the side effects. So you didnt get any night sweats until 3-4 weeks?

Nor i have not noticed any fat loss.

Hit a vein just once and you’ll know whats what. If you do, and you have an insane coughing attack, it’s ok, you aren’t dying. All of that BA just went into your lungs and your body is trying to get rid of it.
Results wise, by far the best I have ever used. But after my one bad shot experience, I will never touch it again. I fact, I have 20 ml sitting in my cupboard right now that I should just throw out.

[quote]egnatiosj wrote:
you should inject the acetate ester everyday. 37.5mg/day is not a high dose, you shouldn’t be having heavy sides at that dose.[/quote]

Im not having ANY sides injecting 75mg eod.

No sides, not 1 thing. Beginning to worry. its been 2 weeks and starting to get impatient. i want these side effects.

As has already been told to you, 37.5mg/day is not a high dose.

I use 40mg a day and dont get problems… It isnt sides you take AAS for it is the results.

I understand you are looking for sides to assertain its legitimacy, but that is kinda… well. Backwards.

I personally would take phantoms advice.

I will do 37.5 mg a day i do not mind but i just want one damn side effects showing that its there cause like i said its 2 weeks and still nothing except being tired the whole day.

[quote]lovinyomotha12 wrote:
I will do 37.5 mg a day i do not mind but i just want one damn side effects showing that its there cause like i said its 2 weeks and still nothing except being tired the whole day.[/quote]

how about giving it time and hoping for some results. WHY WOULD YOU WANT SIDES??? to prove legitimacy. ID RATHER LOOK FOR RESULTS OR GET NOTHING…your thinking is ASS BACKWARDS!

sorry for the rant but come on man…wtf? Once you get a side effect that causes discomfort you will hate the drug and know its real.

If you brewed it from FINA then its either your f*ckup during brewing or its LEGIT.

/rant

come back in 2-3 more weeks and if your not more muscular then you screwed up somewhere with brewing, training, or eating.

good luck

[quote]lovinyomotha12 wrote:
I will do 37.5 mg a day i do not mind but i just want one damn side effects showing that its there cause like i said its 2 weeks and still nothing except being tired the whole day.[/quote]

Look, no one here can say if your gear is real or not.

If you want a place to vent about your problems or lack thereof then post a blog in your profile.

This thread is pointless and is becoming clutter.

If you want to experience some side start injecting 100mg/d. Knock yourself out go nuts.

[quote]The Phantom wrote:
lovinyomotha12 wrote:
I will do 37.5 mg a day i do not mind but i just want one damn side effects showing that its there cause like i said its 2 weeks and still nothing except being tired the whole day.

how about giving it time and hoping for some results. WHY WOULD YOU WANT SIDES??? to prove legitimacy. ID RATHER LOOK FOR RESULTS OR GET NOTHING…your thinking is ASS BACKWARDS!

sorry for the rant but come on man…wtf? Once you get a side effect that causes discomfort you will hate the drug and know its real.

If you brewed it from FINA then its either your f*ckup during brewing or its LEGIT.

/rant

come back in 2-3 more weeks and if your not more muscular then you screwed up somewhere with brewing, training, or eating.

good luck[/quote]

Yeah seriously, I haven’t met a dude that was pissed he didn’t get gyno. I don’t know maybe your unique, my brew from FINA kicked my ass. Night sweats, fucked up dreams namely but all the goodies came with it. Explosive aggression in the gym, explosive aggression at the buffet, tremendous gains in weight with my coupling of dbol and test e. Nothing was too heavy, everything moved. One hell of a drug.

[quote]BONEZ217 wrote:
lovinyomotha12 wrote:
I will do 37.5 mg a day i do not mind but i just want one damn side effects showing that its there cause like i said its 2 weeks and still nothing except being tired the whole day.

Look, no one here can say if your gear is real or not.

If you want a place to vent about your problems or lack thereof then post a blog in your profile.

This thread is pointless and is becoming clutter.

If you want to experience some side start injecting 100mg/d. Knock yourself out go nuts. [/quote]

No need to be rude brotha, just wonderin why cause tren is suppose to be such a hard-ass drug, when it seems its the other way around for me lol. Instead of tren kickin my ass, im kickin ITS ass.

Hey man i have had the same thing your havin, no sides at all with homebrew fina, besides getting winded easier.

But other then that just give it some time, be thankful that you dont have them why the hell would u want them i hear they are a bitch lol.

[quote]Rippemanewone wrote:
Hey man i have had the same thing your havin, no sides at all with homebrew fina, besides getting winded easier.

But other then that just give it some time, be thankful that you dont have them why the hell would u want them i hear they are a bitch lol.[/quote]

I thought I convinced you to do straight test instead?

You did, i did the sustanon 250 like i told u remember? I just threw my homebrew fina in with it. It was incredible, no sides or libido issues man.

[quote]Rippemanewone wrote:
You did, i did the sustanon 250 like i told u remember? I just threw my homebrew fina in with it. It was incredible, no sides or libido issues man.[/quote]

Well I thought you were doing a test only cycle. You never told me that you were going to do the fina with it. Well youre welcome for making sure your dick still works. ; )